Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
134 Doctors are Online

Continuous cold, cough, worsens at night, taken medicines. How can I get rid of it?

Hi. My name is Jennifer. I have had a cold for about a month now. The sniffles aren t too bad. But the cough is still there and it always gets worst in the middle of the night around 3AM. I wonder what causes this to happen? I have tried to drink cough medicine and cold & flu tablets, and even Amoxicillin as antibiotics but it only just calms it down for awhile but the cold doesn t really go away. What should I do? I am tired of coughing like this every night.
Asked On : Mon, 16 Jul 2012
Answers:  2 Views:  114
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dentist 's  Response
hello and welcome to hcm,
do not panic. try azithromycin 500mg for 3 days o.d or any other combination, along with anti cough syrup. also try levo citrazin b.d for allergy as well.
if it still persist then go for sputum analysis and consult a physician for TB CHEST.
Answered: Thu, 19 Jul 2012
I find this answer helpful
ENT Specialist Dr. Praveen kumar's  Response
hi jennifer.the common cold does not last for more than a are either having subacute sinusitis or allergic make a correct diagnosis and to get the right treatment,you need to visit an ENT doctor.get well soon. dr praveen.
Answered: Thu, 19 Jul 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor